# SDR DL72L011151

- Difficulty date: July 11, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- Aircraft time: 75,582 hours, 50,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651751090
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE RT TORQUE BOX STRUCTURE FOR THE VENTRAL STAIRWAY PER BAC S/B 727-53-0129 AND AD 94-07-08 REVEALED A CRACK IN THE INBD LONGITUDINAL UPPER CHORD AND A CRACK IN THE GUSSET AND BEAM AT FS 1273.
